# SDR R61A201710230845

- Difficulty date: October 23, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N655RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000105
- Aircraft time: 34,541 hours, 21,455 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Plate
- Part number: 17065644001
- Condition: Corroded
- Location: Frames 87-88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK,  FOUND THE FLOOR SPLICE PLATE CORRODED FRAMES 87 - 88 JUST AFT OF THE R2 DOOR.  MX REMOVED AND REPLACED THE SPLICE PLATE IAW SRM 51-10-03, 51-75-16, 51-42-02, 51-40-02, AND 51-40-04.
